I am taking 4 mg right now …want to cut it to 3 or 2 mg…
What does your doctor think?
I will talk about this to my pdoc first .!!!
chat to your shrink.
If your suffering from the negatives have you tried an ssri? It could be underlying depression that is killing your motivation…an ssri may help!
Thanks rg1 i will try ssri …!!! As i have extreme anxiety i want to try benzo too…
mate…had a gran mal coming off of xanax but it’s a tough cop…I know I’ve said different but give them a go…they are addictive and it’s important to take as needed and not rely on them but hey…you need to get better so I’m all for that!
Let us know how you go!
Thanks rouge1 if ssri controlls my anxiety i wont take any anti anxiety tab…lets see…
I am on risperidone 8mg now… but it has no side effects except for low libido… why do you want to decrease it?
My cant wake up early in the mornings. .i also dont have any positive symptoms. .i only have cognitive and negative symptoms. .sorry man…i want to go down on med… how are u om …?? What are u doing…???
I am fine. what about you? same?
I am the same …lots of depression and anxiety. .
sorry to hear that. I have depression too…
Do u take anti depressant …!!!
yes. and I am better.
Which anti depressant do u take…
I asked my psychiatrist if I could lower my medications.
She said no.
well I’m glad you are checking with your pdoc first before lowering your meds…sounds like you are already on a very low dosage? maybe upping the med might be better.
I’m on 8mg of it. I’m up for anything to get rid of paranoia.